# SDR 95ZZZX3631

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111KV
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920035
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left Position
- Part time: 4,542 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE QUIT ON TAKEOFF.  ENGINE SUBJECT TO EVALUATION/CAUSE OF FAILURE BY MANUFACTURER.
